| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Flashers (1864)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The exact date is unknown, the best estimate is between the implant date and explant dates, (b)(6) 2021 and (b)(6) 2022.The device has not returned for evaluation.Therefore, a visual analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain the missing information.However, the customer did not provide the information.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.
Event or Problem Description
Doctor reported that after implanting the johnson and johnson (jnj) intraocular lens (iol) into the patient¿s right eye they experienced starbursts dysphotopsia while driving.The iol was explanted in a secondary surgical procedure and replaced with a different jnj lens model dcb00 26.0 diopter.There was no vitrectomy, sutures or incision enlargement required.No further information was provided.
Additional Manufacturer Narrative
Section d9: device available for evaluation? yes section d9: date returned to manufacturer: may 2, 2022 section h3: evaluated by manufacturer: yes device evaluation: visual inspection under magnification revealed that the iol was received cut in half.The lens was cleaned and, no issues that could contribute or be attributed to visual issues were identified.Based on the return condition of the lens (cut in half), no further product evaluation could be performed.A product quality deficiency could not be determined.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc., has been submitted.